Advertisement

Ukrainian Mathematical Journal

, Volume 46, Issue 4, pp 454–457 | Cite as

Asymptotic behavior of the coefficients of solutions of the Hill equation

  • S. Kochmanski
Brief Communications
  • 25 Downloads

Abstract

A new method for finding the asymptotics of the coefficients of solutions of the Hill equation is given.

Keywords

Asymptotic Behavior Hill Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. A. Yakubovich and V. M. Strazhinskii,Parametric Resonance in Linear Systems [in Russian], Nauka, Moscow (1987).Google Scholar
  2. 2.
    E. Kamke,Differentialgleichungen, Losungsmethoden und Losungen, Becker & Erler, Leipzig (1942).Google Scholar
  3. 3.
    E. T. Whittaker and G. N. Watson,A Course of Modern Analysis, Cambridge University Press, Cambridge (1920).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • S. Kochmanski
    • 1
  1. 1.Institute for Fundamental Problems in TechnologyAcademy of Sciences of PolandWarsaw

Personalised recommendations